Victor Dalmau - Generalized Majority-Minority Operations are Tractable

lmcs:2237 - Logical Methods in Computer Science, September 28, 2006, Volume 2, Issue 4 - https://doi.org/10.2168/LMCS-2(4:1)2006
Generalized Majority-Minority Operations are Tractable

Authors: Victor Dalmau

Generalized majority-minority (GMM) operations are introduced as a common generalization of near unanimity operations and Mal'tsev operations on finite sets. We show that every instance of the constraint satisfaction problem (CSP), where all constraint relations are invariant under a (fixed) GMM operation, is solvable in polynomial time. This constitutes one of the largest tractable cases of the CSP.


Volume: Volume 2, Issue 4
Published on: September 28, 2006
Submitted on: January 4, 2006
Keywords: Computer Science - Computational Complexity,Computer Science - Logic in Computer Science,F.4.1


Share

Consultation statistics

This page has been seen 286 times.
This article's PDF has been downloaded 160 times.